What is the cause for body swelling, abdominal pain after a stomach surgery ?
Hello. My aunt is 55, she has had stomach surgery last year, and they sent her to chemotherapy 4 times afterwards. Now, she is suffering from body swelling, itchy skin and abdomenal pain. The one hundred diagnosis say different things, but nothing helps, just a handful of pills every day - nothing cures. Please recommend.Thanks
Welcome to health care magic forum
these are side effects of chemotherapy ,they persist for some time ,in majority of case these disappear after some time.Is there any history of radiotherapy
Wish you good health
Answered: Fri, 22 Apr 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]